Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 81, NWS Wilmington, OH

November 28, 2011Hamilton County, Ohio

NWS Wilmington, OH issued this river flood warning at Nov 28, 2011, 4:24 PM EST for Hamilton County, Ohio. It took effect at Nov 29, 2011, 6:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 28, 2011, 4:24 PM EST (21:24 UTC)
In effect from
Nov 29, 2011, 6:00 PM EST
Expired
Nov 29, 2011, 5:46 PM EST
In force
Issued by
NWS Wilmington, OH
Flood severity
Minor

County Hamilton County, OH

The radar

The Cincinnati radar (KILN), 67 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Great Miami River at Miamitown (MIAO1).

Action stage
14 ft
Minor stage
16 ft
Moderate stage
24 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03274615, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

836 
WGUS41 KILN 282124
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
424 PM EST MON NOV 28 2011

...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN
  SCIOTO RIVER AT CIRCLEVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER DEPTH MAY BE DEEPER THAN IT APPEARS. 

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS 
RADIO.

&&

OHC129-290924-
/O.NEW.KILN.FL.W.0080.111129T0900Z-111202T2300Z/
/CRCO1.1.ER.111129T0900Z.111130T0600Z.111202T1700Z.NO/
424 PM EST MON NOV 28 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SCIOTO RIVER AT CIRCLEVILLE
* FROM LATE MONDAY NIGHT TO FRIDAY EVENING.
* AT 3 PM THE STAGE WAS 10.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 14 FEET. 
* THE RIVER WILL RISE ABOVE FLOOD STAGE BY EARLY TUESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 18.5 FEET BY EARLY WEDNESDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY AFTERNOON.
* AT STAGES NEAR 18.5 FEET, FLOODING BEGINS NEAR THE OLD SHADY ACRES 
  MOBILE HOME PARK NEAR BIG DARBY CREEK. FLOODING ALSO AFFECTS LOW LYING
  AREAS NEAR LITTLE WALNUT AND CANAL AND ISLAND ROADS.
  

$$

OHC061-290923-
/O.NEW.KILN.FL.W.0081.111129T0752Z-111202T1312Z/
/MIAO1.1.ER.111129T0752Z.111130T0600Z.111202T0712Z.NO/
424 PM EST MON NOV 28 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GREAT MIAMI RIVER AT MIAMITOWN
* FROM LATE MONDAY NIGHT TO FRIDAY MORNING.
* AT 3 PM THE STAGE WAS 11.4 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16 FEET. 
* THE RIVER WILL RISE ABOVE FLOOD STAGE AFTER MIDNIGHT TONIGHT AND 
  CONTINUE TO RISE TO NEAR 20.1 FEET BY EARLY WEDNESDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* AT STAGES NEAR 20.0 FEET, FLOODING BEGINS DOWNSTREAM OF MIAMITOWN IN 
  MIAMI AND WHITEWATER TOWNSHIPS.
  

$$
4 follow-up statements
443 
WGUS81 KILN 290315
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1015 PM EST MON NOV 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN
  SCIOTO RIVER AT CIRCLEVILLE

OHC061-291115-
/O.EXT.KILN.FL.W.0081.111129T1134Z-111202T0440Z/
/MIAO1.1.ER.111129T1134Z.111130T1200Z.111201T2240Z.NO/
1015 PM EST MON NOV 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* FROM TUESDAY MORNING TO THURSDAY EVENING.
* AT 9 PM THE STAGE WAS 12.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE TUESDAY MORNING AND CONTINUE TO
  RISE TO NEAR 19.4 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW
  FLOOD STAGE THURSDAY AFTERNOON.
* AT STAGES NEAR 20.0 FEET, FLOODING BEGINS DOWNSTREAM OF MIAMITOWN IN 
  MIAMI AND WHITEWATER TOWNSHIPS.
  

$$

OHC129-291114-
/O.EXT.KILN.FL.W.0080.111129T1142Z-111202T1424Z/
/CRCO1.1.ER.111129T1142Z.111130T0600Z.111202T0824Z.NO/
1015 PM EST MON NOV 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* FROM TUESDAY MORNING TO FRIDAY MORNING.
* AT 9 PM THE STAGE WAS 11.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE TUESDAY MORNING AND CONTINUE TO
  RISE TO NEAR 17.4 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL
  BELOW FLOOD STAGE FRIDAY MORNING.
* AT STAGES NEAR 17.5 FEET, BACKWATER FLOODING BEGINS ALONG BIG DARBY 
  CREEK NEAR CIRCLEVILLE. LOWLAND FLOODING ALSO OCCURS ALONG ISLAND ROAD
  NORTH OF CIRCLEVILLE AND CANAL ROAD NEAR HIGHWAY 104.
  

$$
683 
WGUS81 KILN 291024
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
524 AM EST TUE NOV 29 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN
  SCIOTO RIVER AT CIRCLEVILLE

OHC061-291824-
/O.EXT.KILN.FL.W.0081.111129T1658Z-111202T0253Z/
/MIAO1.1.ER.111129T1658Z.111130T1800Z.111201T2053Z.NO/
524 AM EST TUE NOV 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* FROM THIS MORNING TO THURSDAY EVENING.
* AT 4 AM THE STAGE WAS 14.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE 
  TO RISE TO NEAR 19 FEET BY EARLY TOMORROW AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE THURSDAY AFTERNOON.
* AT STAGES NEAR 18 FEET, WATER APPROACHES SUMMER COTTAGES ALONG THE 
  GREAT MIAMI RIVER NEAR MIAMITOWN.
  

$$

OHC129-291824-
/O.EXT.KILN.FL.W.0080.111129T1413Z-111202T0459Z/
/CRCO1.1.ER.111129T1413Z.111130T0600Z.111201T2259Z.NO/
524 AM EST TUE NOV 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* FROM THIS MORNING TO THURSDAY EVENING.
* AT 4 AM THE STAGE WAS 12.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE 
  TO RISE TO NEAR 17 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL 
  FALL BELOW FLOOD STAGE THURSDAY AFTERNOON.
* AT STAGES NEAR 17 FEET, LOWLAND FLOODING CONTINUES ALONG THE 
  RIVER...WITH FLOODING ALONG ISLAND ROAD WORSENING. CANAL ROAD NEAR 
  STATE ROUTE 104 ALSO HAS FLOODING...AS WELL AS COOKS CREEK GOLF COURSE
  AND STATE ROUTE 762 IN NORTHERN PICKAWAY COUNTY.
  

$$
723 
WGUS81 KILN 291658
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1158 AM EST TUE NOV 29 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN
  SCIOTO RIVER AT CIRCLEVILLE
  SCIOTO RIVER AT PIKETON

OHC061-300058-
/O.EXT.KILN.FL.W.0081.111129T2300Z-111201T1200Z/
/MIAO1.1.ER.111129T2300Z.111130T0600Z.111201T0600Z.NO/
1158 AM EST TUE NOV 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* FROM THIS EVENING TO THURSDAY MORNING.
* AT 11 AM THE STAGE WAS 14.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 16.2 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL 
  BELOW FLOOD STAGE EARLY THURSDAY MORNING.
* AT STAGES NEAR 16.0 FEET, FLOODING OF LOWLAND AREAS ALONG THE GREAT 
  MIAMI RIVER IN HAMILTON COUNTY CAN BE EXPECTED.
  

$$

OHC129-300058-
/O.EXT.KILN.FL.W.0080.000000T0000Z-111202T1124Z/
/CRCO1.1.ER.111129T1658Z.111130T1200Z.111202T0524Z.NO/
1158 AM EST TUE NOV 29 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL FRIDAY MORNING... 
THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL FRIDAY MORNING.
* AT 11 AM THE STAGE WAS 13.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE 
  TO RISE TO NEAR 17.7 FEET BY TOMORROW MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE EARLY FRIDAY MORNING.
* AT STAGES NEAR 17.5 FEET, BACKWATER FLOODING BEGINS ALONG BIG DARBY 
  CREEK NEAR CIRCLEVILLE. LOWLAND FLOODING ALSO OCCURS ALONG ISLAND ROAD
  NORTH OF CIRCLEVILLE AND CANAL ROAD NEAR HIGHWAY 104.
  

$$

OHC131-145-300058-
/O.EXT.KILN.FL.W.0082.111129T2200Z-111203T1236Z/
/PKTO1.1.ER.111129T2200Z.111201T1200Z.111203T0636Z.NO/
1158 AM EST TUE NOV 29 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL SATURDAY MORNING... 
THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* FROM THIS AFTERNOON TO SATURDAY MORNING.
* AT 11 AM THE STAGE WAS 17.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE
  TO RISE TO NEAR 23.1 FEET BY THURSDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE EARLY SATURDAY MORNING.
* AT STAGES NEAR 23.0 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS 
  FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS 
  NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN 
  SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING.
  

$$
360 
WGUS81 KILN 292246
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
546 PM EST TUE NOV 29 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  SCIOTO RIVER AT CIRCLEVILLE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
  SCIOTO RIVER AT PIKETON

OHC129-300646-
/O.EXT.KILN.FL.W.0080.000000T0000Z-111202T1100Z/
/CRCO1.1.ER.111129T1820Z.111201T0000Z.111202T0500Z.NO/
546 PM EST TUE NOV 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL FRIDAY MORNING.
* AT 4 PM THE STAGE WAS 14.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 15.8 FEET BY TUESDAY EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING.
* AT STAGES NEAR 16.0 FEET, LOWLAND FLOODING CONTINUES ALONG THE RIVER 
  AND ABOUT ONE FOOT OF WATER CAN BE EXPECTED ALONG PORTIONS OF ISLAND 
  ROAD.
  

$$

OHC131-145-300646-
/O.CON.KILN.FL.W.0082.000000T0000Z-111203T1236Z/
/PKTO1.1.ER.111129T2036Z.111201T1200Z.111203T0636Z.NO/
546 PM EST TUE NOV 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* UNTIL SATURDAY MORNING.
* AT 5 PM THE STAGE WAS 18.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 22.8 FEET BY THURSDAY MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING.
* AT STAGES NEAR 23.0 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS 
  FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS 
  NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN 
  SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING.
  

$$

OHC061-292316-
/O.CAN.KILN.FL.W.0081.000000T0000Z-111201T1200Z/
/MIAO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
546 PM EST TUE NOV 29 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* AT 4 PM THE STAGE WAS 14.5 FEET.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL REMAIN BELOW FLOOD STAGE...RISING TO NEAR 15.2 FEET BY 
  TUESDAY EVENING.
* AT STAGES NEAR 16.0 FEET, FLOODING OF LOWLAND AREAS ALONG THE GREAT 
  MIAMI RIVER IN HAMILTON COUNTY CAN BE EXPECTED.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Nov 28, 12:37 PM EST, 3 hours 47 minutes earlier.

Area forecast discussion, Nov 28, 12:37 PM EST, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1237 PM EST MON NOV 28 2011

.SYNOPSIS...
LOW PRESSURE WILL TRACK NORTH NORTHEAST ALONG A STALLED FRONT
WHICH WILL CONTINUE THE WET WEATHER ACROSS THE AREA. THE LOW WILL
MOVE ACROSS THE REGION ON TUESDAY. COLD AIR WRAPPING IN BEHIND THE
LOW WILL CHANGE LINGERING RAIN SHOWERS OVER TO SNOW SHOWERS BEFORE
THE PRECIPITATION ENDS ON WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
QUICK UPDATE TO INCLUDE FLOOD WATCH FOR PORTIONS OF THE CWA. NO
OTHER SIGNIFICANT CHANGES MADE AT THIS TIME.

PREVIOUS DISCUSSION >
LOW TO OUR SOUTH CONTINUES TO DRAW DEEP MOISTURE AND LIGHT TO
MODERATE RAIN ACROSS MOST OF OUR FORECAST AREA. STEADY RAIN WILL
CONTINUE ACROSS THE WESTERN TWO THIRDS OF THE FORECAST AREA
THROUGH THE AFTERNOON. SOME DRIER AIR...EVIDENT IN RADAR AND
SATELLITE IMAGERY...MAY BE DRAWN ACROSS THE EASTERN THIRD OF THE
FORECAST AREA OVER THE NEXT FEW HOURS. HAVE FORECAST POPS IN THOSE
EASTERN ZONES TO DROP BELOW CATEGORICAL LATE THIS
AFTERNOON...HOWEVER WILL STILL REMAIN LIKELY INTO THE EVENING.

SMALL ADJUSTMENTS DOWNWARD TO TODAYS MAXIMUM TEMPERATURES WERE
MADE BASED ON CURRENT TRENDS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
LOW PRESSURE WILL OCCLUDE AS IT APPROACHES THE REGION TONIGHT AND
LIFTS ACROSS THE AREA TOMORROW. RAIN WILL CONTINUE UNTIL DRY AIR
THAT HAS WRAPPED INTO THE SYSTEM PUSHES NORTH TUESDAY AFTERNOON
AND EVENING. THERE COULD BE A HEAVIER BURST OF RAIN ALONG AND
AHEAD OF THE OCCLUDED FRONT/LOW BUT FOR THE MOST PART THIS SHOULD
BE A CONTINUATION OF LIGHT STEADY RAIN. THERE COULD EVENTUALLY END
UP BEING SOME MINOR AREAL FLOOD ISSUES. ALSO RIVERS WILL RISE IN
RESPONSE TO THE RAINFALL WITH THE POTENTIAL FOR A FEW POINTS TO GO
INTO FLOOD. THIS HEIGHTEN FLOOD POTENTIAL STILL APPEARS TO BE A
DAY OUT. SO WILL CONTINUE TO HIGHLIGHT THIS IN THE HWO.

PRECIPITATION AND COLDER AIR WILL WRAP BACK ACROSS THE AREA
TUESDAY NIGHT. THIS WILL RESULT IN RAIN SHOWERS CHANGING TO SNOW
SHOWERS. THERE COULD BE SOME LIGHT ACCUMULATIONS PARTICULARLY ON
GRASSY SURFACES. AN INCH OR SO IS POSSIBLE IN THE FAR NORTHWEST
COUNTIES WHICH WILL BE NEAR A DEFORMATION ZONE AND THUS GREATER
PRECIPITATION AMOUNTS. SNOW SHOWERS WILL CONTINUE INTO WEDNESDAY
AS A SECONDARY TROUGH ROTATES AROUND THE DEPARTING LOW. CONDITIONS
WILL IMPROVE BY WEDNESDAY AFTERNOON WITH CLEARING WORKING IN FROM
THE WEST.

TEMPERATURES WILL BE CHALLENGING PARTICULARLY TONIGHT AND TUESDAY
WITH THE APPROACH AND PASSAGE OF THE LOW/OCCLUDED FRONT. EXPECT A
MILD NIGHT WITH TEMPERATURES RISING IN SOME LOCATIONS. THEN COLDER
AIR WILL OVERSPREAD THE REGION ON TUESDAY RESULTING IN MORNING
HIGHS AND FALLING TEMPERATURES. HAVE GONE SLIGHTLY ABOVE GUIDANCE
FOR LOWS TUESDAY NIGHT AND USED A MOS BLEND ON WEDNESDAY WITH COLD
ADVECTION AND MOSTLY CLOUDY SKIES NOT ALLOWING FOR MUCH OF A WARM
UP.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
HIGH PRESSURE WILL BUILD IN FOR THE BEGINNING OF THE PERIOD. A
WEAK FRONT WILL SLIDE BY TO THE NORTH ON FRIDAY. MODELS HAVE COME
INTO AGREEMENT THAT THERE IS LIMITED PRECIPITATION POTENTIAL AT
BEST WITH THIS BOUNDARY. ANOTHER HIGH WILL QUICKLY TRAVERSE THE
AREA ON SATURDAY. THEN ANOTHER FRONT WILL MOVE IN FOR SUNDAY. BUT
IT APPEARS THAT THIS LATTER BOUNDARY WILL BE ABLE TO TAP MORE
MOISTURE. SO HAVE INCLUDED CHANCE POPS THEN.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
LOW PRESSURE TO THE SOUTH WILL CONTINUE TO PRODUCE MVFR TO IFR
CIGS THROUGH 12Z TUESDAY ACROSS ALL TAF SITES. LIGHT RAIN WILL
CONTINUE ACROSS MOST OF THE AREA DURING THAT TIME. A BAND OF
HEAVIER RAIN IS EXPECTED TO DEVELOP AFTER 00Z TUESDAY...WHICH
WILL REDUCE VSBYS TO MVFR AT TIMES ACROSS THE SOUTHERN TAF SITES
KILN/KCVG. THIS BAND OF RAIN WILL THEN MOVE SLOWLY NORTHWARD
DURING THE OVERNIGHT HOURS. A WEDGE OF DRIER AIR WILL BEGIN TO
MOVE ACROSS THE AREA AFTER SUNRISE TUESDAY. THIS SHOULD IMPROVE
CIGS TO MVFR ACROSS ALL TAF SITES...AND GRADUALLY BRING SHOWERS TO
AN END BY TUESDAY AFTERNOON. AS THE CENTER OF THE LOW APPROACHES
THE AREA TUESDAY NIGHT...CIGS ARE EXPECTED TO DETERIORATE BACK TO
IFR...AND SHOWERS WILL RETURN AS WELL.

OUTLOOK...MVFR/IFR CIGS/VSBYS THROUGH WEDNESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH FROM 7 PM EST THIS EVENING THROUGH TUESDAY EVENING
     FOR OHZ026-034-035-042>044-051>053-060>062.
     FLOOD WATCH THROUGH TUESDAY MORNING FOR OHZ070>072-077>079.
KY...FLOOD WATCH THROUGH TUESDAY MORNING FOR KYZ089>098.
IN...FLOOD WATCH FROM 7 PM EST THIS EVENING THROUGH TUESDAY EVENING
     FOR INZ050-058-059.
     FLOOD WATCH THROUGH TUESDAY MORNING FOR INZ066-073>075-080.

&&

SYNOPSIS...
NEAR TERM...LATTO
SHORT TERM...
LONG TERM...
AVIATION...LATTO
Hazardous weather outlook, Nov 28, 3:52 PM EST, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
352 PM EST MON NOV 28 2011

KYZ099-100-OHZ045-046-054>056-063>065-073-074-080>082-088-292100-
MASON-LEWIS-UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING-FAYETTE OH-
PICKAWAY-FAIRFIELD-ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO-
352 PM EST MON NOV 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL
OHIO AND SOUTH CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PERSISTENT RAINFALL MAY LEAD TO PONDING OF WATER AND POSSIBLY SOME
MINOR FLOODING BY TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

RAIN WILL CONTINUE INTO TUESDAY BEFORE DIMINISHING. SOME AREAL
FLOODING AND RIVER FLOODING WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND COCORAHS OBSERVERS ARE ENCOURAGED TO REPORT RAINFALL
AMOUNTS TO THE NATIONAL WEATHER SERVICE.

INZ058-059-OHZ051>053-060>062-292100-
FAYETTE IN-UNION IN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-
352 PM EST MON NOV 28 2011

...FLOOD WATCH IN EFFECT FROM 7 PM EST THIS EVENING THROUGH TUESDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA AND
MIAMI VALLEY OF OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND COCORAHS OBSERVERS ARE ENCOURAGED TO REPORT RAINFALL
AMOUNTS TO THE NATIONAL WEATHER SERVICE.

INZ066-073>075-080-KYZ089>098-OHZ070>072-077>079-292100-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-BUTLER-WARREN-
CLINTON-HAMILTON-CLERMONT-BROWN-
352 PM EST MON NOV 28 2011

...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN
KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND COCORAHS OBSERVERS ARE ENCOURAGED TO REPORT RAINFALL
AMOUNTS TO THE NATIONAL WEATHER SERVICE.

INZ050-OHZ026-034-035-042>044-292100-
WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
352 PM EST MON NOV 28 2011

...FLOOD WATCH IN EFFECT FROM 7 PM EST THIS EVENING THROUGH TUESDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...MIAMI
VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

SNOW IS EXPECTED LATE TUESDAY NIGHT AND EARLY WEDNESDAY MORNING.
SOME LOCATIONS WILL RECEIVE LIGHT ACCUMULATIONS...WITH UP TO AN
INCH POSSIBLE IN WEST CENTRAL OHIO.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND COCORAHS OBSERVERS ARE ENCOURAGED TO REPORT RAINFALL
AMOUNTS TO THE NATIONAL WEATHER SERVICE.

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 11:49 AM ESTFlood WatchILNAuglaize, Brown, Butler, Champaign, Clark, Clermont and 12 more22 hr
Nov 28, 4:24 PM ESTRiver Flood WarningILNPickaway4 days

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.